# SDR CALA2014052291134

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 61,398 hours, 7,109 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, MID LAVATORY EEL STRIP, INOPERATIVE.  REPLACED BATTERY POWER SUPPLY M6004, IAW SSM 33-51-04, LOCATED ABOVE DOOR 3R.  OPERATIONS NORMAL.
